# SDR 0003725645

- Difficulty date: October 5, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 15,633 hours, 6,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rod End
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND THE NR 4 LEFT DOOR GIRT BAR OPERATING MECHANISM ROD END BROKEN OFF AT FOWARD SIDE OF DOOR.  MAINTENANCE REPLACED THE ROD END AND ADJUSTED THE DOOR.  OPERATIONAL CHECK OK.
